# SDR SIMA200806504

- Difficulty date: March 4, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 8,190 hours, 7,310 cycles
- Engine: Allsn AE3007A
- Engine time: 17,538 hours, 5,050 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23072308
- Condition: Worn
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 9811, CREW REPORTED CABIN ODOR DURING TAKEOFF IN COCKPIT.  ODOR DISAPPEARED DURING CLIMB.  ODOR RE-EXPERIENCED ON APPROACH BELOW 7000 MSL.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT ENGINE ZERO CARBON SEAL IAW EMB 145 AMM 72-25-25.  AIRCRAFT RETURNED TO SERVICE.
